Skip to content
My WebMD Sign In, Sign Up
Medication
avatar
Destynismom posted:
I was just diagnosed with type 2 diabetes and started taking Glucophage now three days later my sugar keeps going up is this normal?
Reply
 
avatar
An_251051 responded:
This is Metformin and it can take up to 6 weeks before one see the true benefits from it.

http://www.webmd.com/drugs/drug-11294-Glucophage Oral.aspx?drugid=11294&drugname=Glucophage Oral&source=3

WebMD tells you more about the drug.


Helpful Tips

A Diabetes Reversal StoryExpert
Many people understand that they can probably improve their diabetes by eating right and exercising, but figuring out how to make it ... More
Was this Helpful?
72 of 143 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.